Alert archive / North Dakota / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 22, 2013, 8:53 PM MDT for 6 counties in North Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 8:53 PM MDT (02:53 UTC)
- Expired
- Jun 23, 2013, 3:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, ND, Emmons County, ND, Grant County, ND, Hettinger County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:00 PM MDT | FLASH FLOOD | Mott, ND | SHERIFFS OFFICE REPORTED FLASH FLOODING OVER SEVERAL ROADWAYS IN HETTINGER COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
492
WGUS53 KBIS 230253
FFWBIS
NDC001-029-037-041-059-085-230900-
/O.NEW.KBIS.FF.W.0012.130623T0253Z-130623T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
953 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 400 AM CDT SUNDAY/300 AM MDT SUNDAY/
* AT 947 PM CDT/847 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA. UP TO THREE INCHES OF RAIN HAS FALLEN...AND
AN ADDITIONAL ONE TO TWO INCHES ARE LIKELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR IN ADAMS...EMMONS...GRANT...HETTINGER...MORTON AND SIOUX
COUNTIES OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA.
PARTS OF THIS AREA HAS RECEIVED UP TO 3 INCHES OF RAIN AND UP TO TWO
INCHES MORE ARE LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS AND OTHER LOW LYING AREAS
ARE SUBJECT TO FLOODING.
DO NOT DRIVE OR WALK INTO FLOODED AREAS.
&&
LAT...LON 4596 10295 4662 10291 4663 10211 4665 10208
4698 10210 4697 10101 4661 10101 4661 9994
4595 9990
$$
JPM/CK3 follow-up statements
004
WGUS73 KBIS 230340
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT SAT JUN 22 2013
NDC001-029-037-041-059-085-230900-
/O.CON.KBIS.FF.W.0012.000000T0000Z-130623T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS ND-EMMONS ND-GRANT ND-HETTINGER ND-MORTON ND-SIOUX ND-
1040 PM CDT SAT JUN 22 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SIOUX...MORTON...
HETTINGER...GRANT...EMMONS AND ADAMS COUNTIES UNTIL 400 AM CDT OR
300 AM MDT...
JUST AFTER 1030 PM CDT...930 MOUNTAIN...THUNDERSTORMS WITH
TORRENTIAL RAINS CONTINUED TO MOVE THROUGH THE AREA.
UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN AND ANOTHER INCH IS
LIKELY.
EXCESSIVE RUNOFF FROM THIS RAIN WILL CAUSE FLASH FLOODING.
DO NOT WALK OR DRIVE INTO WATER. TURN AROUND...FIND A DIFFERENT WAY
TO GO. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT
QUICKLY AND MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4596 10295 4662 10291 4663 10211 4665 10208
4698 10210 4697 10101 4661 10101 4661 9994
4595 9990
$$
JPM/CK705
WGUS73 KBIS 230519
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1219 AM CDT SUN JUN 23 2013
NDC001-029-037-041-059-085-230900-
/O.CON.KBIS.FF.W.0012.000000T0000Z-130623T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS ND-EMMONS ND-GRANT ND-HETTINGER ND-MORTON ND-SIOUX ND-
1219 AM CDT SUN JUN 23 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SIOUX...MORTON...
HETTINGER...GRANT...EMMONS AND ADAMS COUNTIES UNTIL 400 AM CDT/300 AM
MDT/...
JUST AFTER MIDNIGHT CDT...1100 PM MOUNTAIN...THUNDERSTORMS WITH
TORRENTIAL RAINS HAVE MOVED OUT OF THE AREA.
UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN. ADDITIONAL RAINFALL
IS NOT EXPECTED TONIGHT...BUT NORMAL FLOOD PRONE AREAS WILL LIKELY
CONTINUE TO SEE PONDING OF WATER. SMALL CREEKS AND STREAMS WILL ALSO
SEE RISES IN WATER LEVELS.
DO NOT WALK OR DRIVE INTO WATER. TURN AROUND...FIND A DIFFERENT WAY
TO GO. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT
QUICKLY AND MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4596 10295 4662 10291 4663 10211 4665 10208
4698 10210 4697 10101 4661 10101 4661 9994
4595 9990
$$
HAMILTON/TARDIF-HUBER581
WGUS73 KBIS 230857
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
357 AM CDT SUN JUN 23 2013
NDC001-029-037-041-059-085-230912-
/O.EXP.KBIS.FF.W.0012.000000T0000Z-130623T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS ND-EMMONS ND-GRANT ND-HETTINGER ND-MORTON ND-SIOUX ND-
357 AM CDT SUN JUN 23 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SIOUX...MORTON...
HETTINGER...GRANT...EMMONS AND ADAMS COUNTIES WILL BE ALLOWED TO
EXPIRE AT 400 AM CDT/300 AM MDT/...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED...WERE BEGINNING TO
RECEDE...OR HAVE BEEN SIGNED AND BARRICADED. IF ONGOING FLOODING HAS
BEEN OBSERVED WITHOUT PROPER SIGNING OR BARRICADES...PLEASE REPORT IT
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4596 10295 4662 10291 4663 10211 4665 10208
4698 10210 4697 10101 4661 10101 4661 9994
4595 9990
$$
SCHECKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:52 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 22, 5:52 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT SAT JUN 22 2013 .UPDATE... ISSUED AT 653 PM CDT SAT JUN 22 2013 MAIN ISSUE WITH THE EARLY EVENING UPDATE IS DEALING WITH THE ONGOING CONVECTION IN WESTERN NORTH DAKOTA AND CONVECTION DEVELOPING OVER LOGAN AND MCINTOSH COUNTIES IN SOUTHEAST NORTH DAKOTA. HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH #345 EAST TO INCLUDE LOGAN...MCINTOSH AND STUTSMAN COUNTIES. BISMARCK 00Z SOUNDING IS SHOWING GOOD MID LEVEL BULK SHEAR BUT LITTLE SHEAR IN THE LOW LEVELS. ALSO A POSSIBLE SMALL CAP STILL AROUND 600 MB. HOWEVER THE CELL IN MCINSOSH AND LOGAN COUNTIES WAS ABLE TO AT LEAST BRIEFLY BREAK THE CAP. WITH ABUNDANT MOISURE OVER THE AREA ANY CELLS THAT DO DEVELOP WILL LIKELY PRODUCE VERY HEAVY RAINFALL. CELLS IN THE FAR WEST PRODUCED OVER AN INCH OF RAIN IN LESS THAN AN HOUR. WILL NEED TO MONITOR FLASH FLOOD POTENTIAL WITH ANY SUBSEQUENT CELLS THAT DEVELOP. ONLY CHANGES WERE TO UPDATE SEVERE WORDING TO COUNTIES ADDED TO THE SEVERE THUNDERSTORM WATCH. UPDATE ISSUED AT 405 PM CDT SAT JUN 22 2013 FORECAST UPDATE FOR SEVERE THUNDERSTORM WATCH NUMBER 345. UPDATED PRODUCTS SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD STILL STRONG TO SEVERE STORMS TODAY/TONIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL. ADDITIONAL RAINFALL EXPECTED SUNDAY...ALTHOUGH THE RISK FOR SEVERE THUNDERSTORMS WILL BE LOWER. CURRENTLY...SOUTHWEST FLOW ALOFT REMAINS OVER THE DAKOTAS AHEAD OF A LONG WAVE TROUGH CENTERED JUST WEST OF THE ROCKIES. SMALL- SCALE EMBEDDED S/WV IMPULSES CONTINUE TO EJECT OUT OF THE BASE OF THE TROUGH THROUGH THE CENTRAL AND NORTHERN PLAINS REGIONS. SFC TROUGH/FRONTAL BOUNDARY IN PLACE ACROSS CENTRAL NORTH DAKOTA. WILL SEE A GRADUAL INCREASE IN CHANCES FOR THUNDERSTORMS AS THE DAY PROGRESSES AS CONVECTIVE PARAMETERS INCREASE ALONG THE SFC TROUGH/FRONTAL BOUNDARY OVER CENTRAL/EASTERN ND. MODELS STRUGGLING WITH SMALL-SCALE EMBEDDED WAVES IN SOUTHWEST FLOW ALOFT...BUT SEEM TO BE AGREEING ON A STRONGER IMPULSE LIFTING THROUGH SOUTH DAKOTA TOWARDS CENTRAL/EASTERN ND LATER TODAY. AS PROJECTED EARLIER BY MODELS...0-6KM SHEAR IS INCREASING/EXPANDING EAST FROM WESTERN NORTH DAKOTA (WHERE IT IS CURRENTLY 40-45KTS) TOWARDS MORE FAVORABLE INSTABILITY ACROSS THE CENTRAL NEAR THE SFC TROUGH. THIS TREND IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS. STRONG TO SEVERE STORMS WILL THUS BE POSSIBLE WHERE THE 0-6KM SHEAR AND MUCAPE APPROACHING 3000 J/KG IS EXPECTED TO COINCIDE LATER TODAY AND INTO THIS EVENING. CONVECTION/PRECIPITATION CHANCES DECREASE FROM SOUTH TO NORTH LATER THIS EVENING...THEN START TO INCREASE WEST LATE TONIGHT AS THE BASE OF THE UPPER TROUGH/PARENT S/WV IMPULSE SWINGS NORTHEAST INTO THE WESTERN DAKOTAS. THIS FEATURE CONTINUES NORTH AND EAST SUNDAY MORNING/AFTERNOON CONTRIBUTING TO WIDESPREAD SHOWERS/SCT THUNDERSTORMS IN THE MORNING...WITH DECREASING CHANCES FROM SOUTHWEST TO NORTHEAST INTO SUNDAY AFTERNOON. MINIMAL CHANCES FOR SEVERE THUNDERSTORMS AFTER TONIGHT WITH WEAKER INSTABILITY ADVERTISED. STILL COULD SEE A FEW STRONGER STORMS EAST LINGERING...BUT THE BETTER CHANCES FOR WIDESPREAD SEVERE SHOULD REMAIN OFF TO OUR SOUTH AND EAST DURING THE DAY SUNDAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 THE PERSISTENT MOIST/UNSTABLE SOUTHWEST FLOW WITH EMBEDDED SHORTWAVES THAT HAS RESULTED IN DAILY SHOWERS/THUNDERSTORMS WILL LESSEN THROUGH THE LONG TERM PERIOD...AS THE UPPER FLOW REGIME TRANSITIONS TO A WESTERLY FLOW WEDNESDAY...AND EVENTUALLY A NORTHWESTERLY FLOW BY LATE NEXT WEEK. THAT SAID...A CHANCE OF THUNDERSTORMS WILL CONTINUE MONDAY INTO TUESDAY AS ANOTHER SHORTWAVE TROUGH AND ASSOCIATED SURFACE FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SOUTHERLY BOUNDARY LAYER TO H85 WINDS WILL ADVECT HIGHER SFC TO H85 DEWPOINTS MONDAY AFTERNOON THROUGH TUESDAY. SURFACE DEWPOINTS WILL RISE TO THE UPPER 60S TO AROUND 70F...FEELING VERY MUGGY AND HUMID. SURFACE LOW PRESSURE IN EASTERN MONTANA MONDAY WILL TRAVERSE THROUGH WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT AND TUESDAY RESULTING IN A CHANCE FOR THUNDERSTORMS. DRIER/MORE STABLE AIR WILL FILTER IN BY LATE TUESDAY WEST...AND TUESDAY NIGHT/WEDNESDAY CENTRAL AS THE UPPER FLOW BECOMES WESTERLY BEHIND THE DEPARTING SHORTWAVE AND SURFACE LOW/COLD FRONT. WEDNESDAY/WEDNESDAY NIGHT WILL BE DRY. RIDGE OF HIGH PRESSURE MAINTAINS PAST TRENDS IN THE LONG TERM MODELS TO BUILD OVER THE FOUR CORNERS WITH AMPLIFICATION OF THE RIDGE AXIS INTO SOUTHERN CANADA. A COMPENSATORY DOWNSTREAM NORTHWESTERLY FLOW RESULTS OVER NORTH DAKOTA THURSDAY INTO SATURDAY. COUPLE OF RIDGE TOPPERS EMBEDDED WITHIN THE NORTHWEST FLOW MAY ENHANCE THE DEVELOPMENT OF THUNDERSTORMS ESPECIALLY AT NIGHT...ACROSS THE NORTH CENTRAL AND EAST CENTRAL ZONES. WILL CONTINUE TO LOOK AT THOSE TRENDS IN FUTURE MODEL RUNS. EXPECT WARM AND HUMID CONDITIONS MONDAY INTO TUESDAY WITH HIGHS WELL INTO THE 80S...THEN LESS HUMID WEDNESDAY THROUGH SATURDAY BUT REMAINING WARM WITH HIGHS IN THE UPPER 70S TO LOWER 80S. OVERNIGHT LOWS WARMEST MONDAY NIGHT WITH WIDESPREAD MID TO UPPER 60S...FOLLOWED BY MID TO UPPER 60S FOR LOWS TUESDAY MORNING IN EAST CENTRAL NORTH DAKOTA WITH THE WEST COOLING INTO THE UPPER 50S. OVERNIGHT LOWS THEREAFTER WILL REMAIN AROUND 60F WEDNESDAY THROUGH SATURDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 653 PM CDT SAT JUN 22 2013 VFR CONDITIONS TO START WITH AT ALL TAF SITES. ADDED A TEMPO FOR THUNDER AT BOTH KDIK AND KISN TO START THE TAF PERIOD WITH CELLS NEAR THESE SITES. CONTINUED MENTION OF THUNDER AT ALL SITES THROUGH AROUND 06-08 UTC. BROUGHT A PERIOD OF MVFR CEILINGS SUNDAY MORNING TO KJMS AS FLOW REMAINS EASTERLY HERE. WINDS TRY TO SHIFT WEST AT REMAINING TAF SITES...WHICH SHOULD HELP TO MINIMIZE MVFR CLOUDINESS. BROUGHT ANOTHER CHANCE OF THUNDER TO TAF SITES SUNDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 130 PM CDT SAT JUN 22 2013 WILL MAINTAIN THE FLASH FLOOD WATCH AS IS SOUTH CENTRAL AND ACROSS THE JAMES RIVER VALLEY WITH CONTINUED CHANCES FOR STRONG TO SEVERE THUNDERSTORMS NOW THROUGH SUNDAY AFTERNOON. ADDITIONAL HEAVY RAINFALL OF 1 TO 3 INCHES...LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE FOR THOSE LOCATIONS THAT HAVE SEEN SIGNIFICANT RAINFALL AMOUNTS THE PAST FEW DAYS. SOILS HAVE LITTLE TO NO CAPACITY TO HOLD ADDITIONAL WATER...ENHANCING RUNOFF AND THE POTENTIAL TO AGGRAVATE THE ONGOING OVERLAND FLOODING ACROSS THE AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037- 046>048-050-051. && UPDATE...TWH SHORT TERM...NH LONG TERM...KS AVIATION...TWH HYDROLOGY...NH
Hazardous weather outlook, Jun 22, 12:53 PM MDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 153 PM CDT SAT JUN 22 2013 NDZ023-025-036-037-046>048-050-051-231900- WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 153 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY. MULTIPLE PERIODS OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ004-011-012-231900- BOTTINEAU-WARD-MCHENRY- 153 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ001>003-005-009-010-013-017>022-031>035-040>045-231900- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 153 PM CDT SAT JUN 22 2013 /1253 PM MDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. HEINERT/SIMOSKO
In the hours before
Local storm report, Jun 22, 8:06 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
906 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 14 SE BENTLEY 46.19N 101.86W
06/22/2013 M1.75 INCH GRANT ND TRAINED SPOTTER
PEA TO GOLFBALL SIZED HAIL. HAIL LASTED APPROX 30
MINUTES.
&&
LHUBERLocal storm report, Jun 22, 8:07 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN 14 SE BENTLEY 46.19N 101.86W
06/22/2013 M2.00 INCH GRANT ND TRAINED SPOTTER
2 INCHES OF RAIN SINCE 8 PM CDT.
&&
LHUBERLocal storm report, Jun 22, 8:08 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HEAVY RAIN BEACH 46.92N 104.00W
06/22/2013 M2.00 INCH GOLDEN VALLEY ND TRAINED SPOTTER
TWO INCHES OF RAIN SINCE 6 PM CDT.
&&
LHUBERLocal storm report, Jun 22, 8:25 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
925 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND GST LINCOLN 46.76N 100.70W
06/22/2013 M70 MPH BURLEIGH ND OTHER FEDERAL
REPORTED BY NWS EMPLOYEE.
0924 PM HAIL LINCOLN 46.76N 100.70W
06/22/2013 M1.00 INCH BURLEIGH ND OTHER FEDERAL
REPORTED BY NWS EMPLOYEE.
&&
LHUBERLocal storm report, Jun 22, 8:42 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLASH FLOOD BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND TRAINED SPOTTER
5 TO 6 INCHES OF WATER OVER 12TH AVENEUE NEAR THE
INTERSECTION WITH BISMARCK EXPRESSWAY.
&&
LHUBERLocal storm report, Jun 22, 8:50 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
950 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HEAVY RAIN BISMARCK 46.81N 100.78W
06/22/2013 M1.00 INCH BURLEIGH ND OTHER FEDERAL
ONE INCH OF RAIN IN TEN MINUTES. REPORTED BY NWS
EMPLOYEE.
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:29 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 61 min |
| Jun 22, 6:59 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 61 min |
| Jun 22, 7:13 PM MDT | Severe Thunderstorm Warning | BIS | Kidder | 62 min |
| Jun 22, 7:30 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 22, 7:30 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 60 min |
| Jun 22, 7:43 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 47 min |
| Jun 22, 8:14 PM MDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Grant, Kidder, Morton, Oliver and 1 more | 12 hr |
| Jun 22, 8:15 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 45 min |
| Jun 22, 8:17 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 58 min |
| Jun 22, 8:25 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Morton and 3 more | 50 min |
| Jun 22, 8:38 PM MDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jun 22, 9:03 PM MDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 57 min |
| Jun 22, 9:14 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McLean, Mercer and 2 more | 61 min |
| Jun 22, 9:19 PM MDT | High Wind Warning | BIS | Adams, Grant, Hettinger | 101 min |
| Jun 22, 9:47 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 58 min |
| Jun 22, 9:49 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Sheridan, Stutsman, Wells | 56 min |
Nearby
Flash Flood Warnings in North Dakota, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.